# SDR AALA202305317032

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 65,971 hours, 27,705 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKEOFF FROM JFK, AIRCRAFT HIT BLOWN TIRE DEBRIS FROM PRIOR DEPARTING AIRCRAFT. EMERGENCY DECLARED ON APPROACH TO AUS. AIRCRAFT LANDED SAFELY. MAINTENANCE ACCOMPLISHED ENGINE FOREIGN OBJECT DAMAGE AND BIRDSTRIKE INSPECTION PER AMM 71-00-00-800-802-F00. NO DAMAGE OR SIGN OF FOD FOUND. ALSO INSPECTED MAIN LANDING GEAR PER AMM 32-11-00-200-801. NO DAMAGE FOUND.
